# SDR AALA202212090173

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 25,537 hours, 10,140 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Unserviceable
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D ENTRY DOOR LOCK HARD TO OPEN. REPLACED DOOR ASSEMBLY PER CMM 25-40-64. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
